# SDR AALA984264

- Difficulty date: December 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N306AA
- Make and model: Boeing 767223
- Aircraft serial: 22312
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FOUND AREAS ON BEAM CORRODED.  REMOVED ALL CORROSION.  ALODINE AND APPLY 2 COATS PRIMER.  FILL BLENDS WITH SEALANT.  FABRICATE REPAIR STRAP.  INSTALL STRAP.  (M)
